Follow
Farzad Shaveisi
Farzad Shaveisi
Other namesF. Shaveisi
Department of Mathematics, Faculty of Science, Razi University, Kermanshah, Iran
Verified email at razi.ac.ir
Title
Cited by
Cited by
Year
On the Structure of the Power Graph and the Enhanced Power Graph of a Group
FS Ghodratollah Aalipour, Saieed Akbari, Peter J. Cameron, Reza Nikandish
The electronic journal of combinatorics 24 (3), #P3.16, 2017
122*2017
On the coloring of the annihilating-ideal graph of a commutative ring
G Aalipour, S Akbari, R Nikandish, MJ Nikmehr, F Shaveisi
Discrete Mathematics 312 (17), 2620-2626, 2012
942012
The classification of the annihilating-ideal graphs of commutative rings
G Aalipour, S Akbari, M Behboodi, R Nikandish, MJ Nikmehr, F Shaveisi
Algebra Colloquium 21 (02), 249-256, 2014
712014
Minimal prime ideals and cycles in annihilating-ideal graphs
G Aalipour, S Akbari, R Nikandish, MJ Nikmehr, F Shaveisi
The Rocky Mountain Journal of Mathematics, 1415-1425, 2013
382013
The regular digraph of ideals of a commutative ring
MJ Nikmehr, F Shaveisi
Acta Mathematica Hungarica 134 (4), 516-528, 2012
232012
The nil-graph of ideals of a commutative ring
F Shaveisi, R Nikandish
Bulletin of the Malaysian Mathematical Sciences Society 39, 3-11, 2016
142016
Some results on annihilating-ideal graphs
F Shaveisi
Canadian Mathematical Bulletin 59 (3), 641-651, 2016
92016
T-Dimension and (n+
MJ Nikmehr, F Shaveisi
Southeast Asian Bulletin of Mathematics 36, 113-123, 2012
82012
Gorenstein -injectivity on -coherent rings
F Shaveisi, M Amini, MH Bijanzadeh
Asian-European Journal of Mathematics 8 (04), 1550083, 2015
62015
Relative T-injective modules and relative T-flat modules
MJ Nikmehr, F Shaveisi
Chinese Annals of Mathematics, Series B 32, 497-506, 2011
62011
The central vertices and radius of the regular graph of ideals
F Shaveisi
Transactions on Combinatorics 6 (4), 1-13, 2017
42017
n-Projective modules
MJ Nikmehr, F Shaveisi, R Nikandish
Algebras, Groups and Geometries 24, 447-454, 2007
32007
Lower Bounds on the Vertex Cover Number and Energy of Graphs
F Shaveisi
MATCH-COMMUNICATIONS IN MATHEMATICAL AND IN COMPUTER CHEMISTRY 87 (3), 683-692, 2022
22022
Some bounds for the captive domination number of graphs
F Shaveisi, H Moshtagh
Discrete Mathematics, Algorithms and Applications, 2350108, 2024
2024
Some Results on the Charachteristic Polynomial of N-bounded Graphs
F Shaveisi, S Nasouri
Journal of New Researches in Mathematics, 2023
2023
The analysis of the co-authorship graph of Iranian researchers in mathematics by graph parameters
F Shaveisi, M Amini
Scientometrics Research Journal 6 (1, spring & summer)), 237-260, 2020
2020
Dominance Graph of Binary Words
F Shaveisi, S Nasouri
Journal of Advanced Mathematical Modeling 9 (2), 191-205, 2019
2019
On the -coherence of the perfect closure of some ring extensions
F Shaveisi, M Amini
Asian-European Journal of Mathematics 11 (05), 1850077, 2018
2018
SOME RESULTS ON THE REGULAR DIGRAPH OF IDEALS
F Shaveisi
MATHEMATICAL REPORTS 20 (2), 151-160, 2018
2018
A neigborhood union condition for nonadjacent vertices in graphs
F Shaveisi
Discrete Mathematics, Algorithms and Applications 9 (05), 1750060, 2017
2017
The system can't perform the operation now. Try again later.
Articles 1–20